# SDR AALA201706209003

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 39,880 hours, 29,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FLOOR LEVEL EXIT LIGHT LENS DAMAGED.  REPLACED LENS.
